Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 57, NWS Des Moines, IA

July 23, 20104 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Jul 23, 2010, 1:14 AM CDT for 4 counties in Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2010, 1:14 AM CDT (06:14 UTC)
Expired
Jul 23, 2010, 7:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Grundy County, IA

The radar

The Des Moines radar (KDMX), 132 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:27 AM CDTHEAVY RAIN 6.15Denver, IA24 HOUR TOTAL. FROM KCRG
Jul 23, 5:55 AM CDTHEAVY RAIN 7.11Denver, IAUPDATED 24 HOUR TOTAL. FROM KCRG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2664 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WGUS53 KDMX 230614
FFWDMX
IAC013-017-023-075-231200-
/O.NEW.KDMX.FF.W.0057.100723T0614Z-100723T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
114 AM CDT FRI JUL 23 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BLACK HAWK COUNTY IN NORTHEAST IOWA...
  NORTHERN GRUNDY COUNTY IN CENTRAL IOWA...
  SOUTHERN BREMER COUNTY IN NORTHEAST IOWA...
  SOUTHERN BUTLER COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 700 AM CDT

* AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN    
  HAS FALLEN OVER THE AREA OVER A SHORT PERIOD OF TIME. ADDITIONAL   
  THUNDERSTORMS ARE TRAINING ACROSS THE AREA WITH MORE HEAVY         
  RAINFALL POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  APLINGTON...DENVER...PARKERSBURG...SHELL ROCK...READLYN...NEW      
  HARTFORD AND WAVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4250 9303 4271 9303 4279 9208 4256 9208

$$

DONAVON
3 follow-up statements
444 
WGUS73 KDMX 230748
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
248 AM CDT FRI JUL 23 2010

IAC013-017-023-075-231200-
/O.CON.KDMX.FF.W.0057.000000T0000Z-100723T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BREMER IA-BUTLER IA-BLACK HAWK IA-GRUNDY IA-
248 AM CDT FRI JUL 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN GRUNDY...
NORTHERN BLACK HAWK...SOUTHERN BUTLER AND SOUTHERN BREMER COUNTIES
UNTIL 700 AM CDT...

AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVED ACROSS THE WARNED AREA. 
ADDITIONAL SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE 
AREA OVER THE NEXT SEVERAL HOURS. RADAR ESTIMATES OF 2 TO 5 INCHES 
OF RAIN HAS OCCURRED THROUGH THE AREA FROM NEAR READLYN TO JUST 
SOUTH OF WAVERLY AND BACK TO THE SOUTHWEST TOWARDS APLINGTON. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...       
APLINGTON...DENVER...PARKERSBURG...SHELL ROCK...READLYN...NEW        
HARTFORD AND WAVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4250 9303 4271 9303 4279 9208 4256 9208

$$

DONAVON
974 
WGUS73 KDMX 230939
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
439 AM CDT FRI JUL 23 2010

IAC013-017-023-075-231200-
/O.CON.KDMX.FF.W.0057.000000T0000Z-100723T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BREMER IA-BUTLER IA-BLACK HAWK IA-GRUNDY IA-
439 AM CDT FRI JUL 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN GRUNDY...
NORTHERN BLACK HAWK...SOUTHERN BUTLER AND SOUTHERN BREMER COUNTIES
UNTIL 700 AM CDT...

AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES OF 3 TO 5 INCHES HAVE FALLEN THROUGH A LARGE PORTION OF 
THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  APLINGTON...DENVER...PARKERSBURG...SHELL ROCK...READLYN...NEW      
  HARTFORD AND WAVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4250 9303 4271 9303 4279 9208 4256 9208

$$

DONAVON
885 
WGUS73 KDMX 231154
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
654 AM CDT FRI JUL 23 2010

IAC013-017-023-075-231207-
/O.EXP.KDMX.FF.W.0057.000000T0000Z-100723T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BREMER IA-BUTLER IA-BLACK HAWK IA-GRUNDY IA-
654 AM CDT FRI JUL 23 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN GRUNDY...
NORTHERN BLACK HAWK...SOUTHERN BUTLER AND SOUTHERN BREMER COUNTIES 
WILL BE ALLOWED TO EXPIRE AT 700 AM CDT AND BE REPLACED WITH AN 
AREAL FLOOD WARNING...

THUNDERSTORMS ARE GRADUALLY DECREASING ACROSS THE AREA. EXCESS 
RUNOFF FROM HEAVY RAIN WILL CONTINUE THIS MORNING OVER THE WARNED 
AREA. STREAMS AND CREEKS IN THE WARNED AREA WILL CONTINUE TO RISE 
AND SIGNIFICANT PONDING AND FLOODING IS ANTICIPATED. IF FLOODING HAS 
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 4250 9303 4271 9303 4279 9208 4256 9208

$$

DONAVON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 11:46 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 22, 11:46 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT THU JUL 22 2010

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
COMPLICATED FORECAST TONIGHT.  THE MCS FROM LAST NIGHT/EARLY THIS
MORNING HAS LAID AN OUTFLOW BOUNDARY ESSENTIALLY ACROSS HIGHWAY 20.
HOWEVER A SURFACE LOW MOVED NORTHEAST INTO SOUTHERN MN AND PUSHED
THE FRONTAL NORTH FROM ABOUT KMCW TO KAXA.  MEANWHILE A SOUTHERLY
FLOW ACROSS CENTRAL IOWA BROUGHT IN SOME WARMER AIR.  TEMPS AT H7
WERE WARMING OUT WEST.  ONE QUESTION IS WHAT IF ANY EFFECT THE WARM
ADVECTION WILL HAVE ON CONVECTION.  I THOUGHT IT MIGHT KILL
CONVECTION BUT CU DEVELOPMENT BEGAN ALONG THE OUTFLOW AND FRONTAL
BOUNDARIES BY EARLY AFTERNOON...ALBEIT FLAT...PROBABLY DUE TO SOME
CAPPING.  THE ATMOSPHERE IS UNSTABLE HOWEVER AND THE CAP WILL WEAKEN
BY LATE EVENING.  I DO EXPECT SOME SHOWER AND THUNDERSTORM
DEVELOPMENT ACROSS THE NORTH DURING THE LATE AFTERNOON FROM THE
FESTERING CU BUT IT APPEARS THE BIGGER CHANCES FOR WIDESPREAD
THUNDERSTORMS MAY BE TONIGHT.  A SHORTWAVE WILL COME ACROSS THE
NORTHERN PLAINS LATE TONIGHT AND FRIDAY AND THAT IS WHAT WILL LIKELY
BE THE TRIGGER FOR STRONGER STORMS AS THAT WAVE WILL FINALLY PUSH
THE FRONTAL BOUNDARY SOUTHEAST OF THE STATE.  I WILL BE EXTENDING
THE FFA THROUGH 12Z FRIDAY IN ANTICIPATION OF PRECIP THAT WILL GO
LATER INTO THE NIGHT.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
CDFNT THAT GETS HUNG UP OVR THE STATE TNGT WILL FINALLY MOV SWD AS
STRONG S/WV DROPS SEWD INTO THE UPPER MIDWEST FRI AFTN AND NIGHT.
ANOTHER ROUND OF TSRA IS LKLY WITH THIS.  HI PRES WILL BLD INTO THE
AREA FOR SAT AND SUN.  DIF IN MDLS ON FEATURE COMING UP OUT OF THE
GULF. WILL GO TOWARD THE ECMEF SOLNS ON THIS.  WILL INTRODUCE
POPS...ESPECIALLY SRN ZNS...SUN NGT INTO MON.  THIS WILL NEED TO BE
WATCHED DUE TO THE TROPICAL NATURE OF THE FEATURE.  TRENDING HAS
BEEN FOR GFS TO MINOR IT OUT WITH TIME...BUT ECMWF HAS PICKED UP ON
IT AND GIVES CRED TO THE POSSIBILITY.

&&

.AVIATION...23/06Z
FRONT WILL REMAIN NEARLY STATIONARY IN NORTHERN IA THROUGH MUCH OF
THE FORECAST PERIOD.  SHRA AND TSRA ARE EXPECTED NEAR THE BOUNDARY
OVERNIGHT WITH MVFR TO IFR CONDITIONS IN AND AROUND THE
THUNDERSTORMS.  OTHERWISE...VFR CIGS AND VSBYS ARE ANTICIPATED FOR
MUCH OF CENTRAL IA INCLUDING KOTM...KDSM AND KMCW.  KALO AND KFOD
WILL BE MOST AFFECTED BY THUNDERSTORMS OVERNIGHT INTO FRIDAY MORNING
WITH GUSTY AND VARIABLE WINDS.  ON FRIDAY...CONVECTION IS FORECAST
TO DIE OFF DURING THE MORNING WITH VFR CONDITIONS IN MOST LOCATIONS
AFTER 15Z.  HOWEVER...ANOTHER ROUND OF THUNDERSTORMS ARE FORECAST BY
FRIDAY EVENING INITIALLY IN NORTHERN IA WITH CIGS AND VSBYS ONCE
AGAIN REDUCED IN AND AROUND THUNDERSTORMS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH 7AM FRIDAY MORNING FOR BLACK
HAWK-BUTLER-BREMER-CALHOUN-FRANKLIN-GRUNDY-HAMILTON-HARDIN-
HUMBOLDT-POCAHONTAS-SAC-WEBSTER-WRIGHT.

&&

LONG TERM...MS JUL 10
SHORT TERM...FAB
AVIATION...COGIL
Hazardous weather outlook, Jul 22, 10:17 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1017 PM CDT THU JUL 22 2010

IAZ004>007-015>017-231100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
1017 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT. THERE IS LITTLE
THREAT FOR SEVERE WEATHER AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY
AFTERNOON INTO EARLY SATURDAY MORNING. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...SPOTTER ACTIVATION
MAY BE NEEDED FRIDAY INTO EARLY SATURDAY. REPORTS OF HEAVY RAIN
AND FLOODING ARE ALWAYS ENCOURAGED AND APPRECIATED.

IAZ023>028-033>039-231100-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
1017 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW SEVERE STORMS
ARE POSSIBLE WITH DAMAGING WIND. HEAVY RAINFALL IS ALSO EXPECTED
WHICH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT
FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE
AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY
AFTERNOON INTO EARLY SATURDAY MORNING. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FRIDAY INTO
EARLY SATURDAY. REPORTS OF HEAVY RAIN AND FLOODING ARE ALWAYS
ENCOURAGED AND APPRECIATED.

IAZ044>050-057>062-070>075-081>086-092>097-231100-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
1017 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A SEVERE STORM OR
TWO WILL BE POSSIBLE WITH DAMAGING WIND THE MAIN THREAT. LOCALIZED HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY
AFTERNOON INTO EARLY SATURDAY MORNING. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN FRIDAY INTO
EARLY SATURDAY. REPORTS OF HEAVY RAIN AND FLOODING ARE ALWAYS
ENCOURAGED AND APPRECIATED.

COGIL

In the hours before

Special weather statement, Jul 22, 8:29 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
829 PM CDT THU JUL 22 2010

IAZ039-230230-
BLACK HAWK-
829 PM CDT THU JUL 22 2010

...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH BLACK HAWK
COUNTY...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WATERLOO...MOVING EAST AT 35
MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF DUNKERTON BY 835 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

VACHALEK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:11 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Butler, Grundy3 hr
Jul 23, 4:01 AM CDTHeat AdvisoryDMXAdams, Appanoose, Clarke, Davis, Decatur, Lucas and 10 more10 hr
Jul 23, 4:06 AM CDTFlash Flood WatchDMXAppanoose, Black Hawk, Boone, Bremer, Butler, Calhoun and 35 more27 hr
Jul 23, 4:09 AM CDTFlash Flood WarningDMXCalhoun, Pocahontas, Sac, Webster6 hr
Jul 23, 4:48 AM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin, Wright6 hr
Jul 23, 6:33 AM CDTRiver Flood WarningDMXWebster38 hr
Jul 23, 6:57 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy24 hr
Jul 23, 10:00 AM CDTAreal Flood WarningDMXSac24 hr
Jul 23, 10:22 AM CDTRiver Flood WarningDMXMarshall4 days
Jul 23, 10:22 AM CDTRiver Flood WarningDMXBlack Hawk3 days
Jul 23, 10:22 AM CDTRiver Flood WarningDMXBlack Hawk35 hr
Jul 23, 10:22 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler5 days
Jul 23, 10:58 AM CDTAreal Flood WarningDMXFranklin, Hamilton, Hardin, Wright24 hr

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.